# SDR C2XA99IA494

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53971402260
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 27 BULKHEAD WAS FOUND TO BE CORRODED IN THE MAIN LANDING GEAR WHEEL WELL.  MAINTENANCE REPAIRED THE BULKHEAD IAW ATR REPAIR DRAWING 5539R0068, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
